MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; PORTEX RESPIRATORY FILTERS HEPA

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; PORTEX RESPIRATORY FILTERS HEPA
Model Number PORTEX 150-1500ML
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical breathing|portex respiratory filters hepa malfunctioned during an operation.The customer used the product from 9:00 to 17:30 for the operation, during which intravenous anesthesia was given to the patient at flow rate of 3 liters per minute.Some water droplets were seen in the filter when he visually checked it during the operation.However, after the operation, respiratory resistance rose.So he replaced the product with another one.No patient injury.

Brand Name
PORTEX
Common Device Name
PORTEX RESPIRATORY FILTERS HEPA
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
MDR Report Key10402395
Report Number3012307300-2020-08158
Device Sequence Number2949332
Product Code CAH
UDI-Device Identifier15019315083297
UDI-Public15019315083297
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPORTEX 150-1500ML
Device Catalogue Number2874
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1